# SDR 96ZZZX5827

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bracket Assy
- Part number: 65742842
- Condition: Worn Bolt Hole
- Location: Rt Inbd Ail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MID-D CHECK INSPECTION, RT INBD AILERON TAB CONTROL CABLE TURNAROUND PULLEY MOUNTING BRACKET WAS FOUND WITH ELONGATED PULLEY MOUNT BOLT HOLES.  CAUSE WAS A RUSTED AND FROZEN BEARING IN P/N 65-25546-7 PULLEY.  SPECIAL ATTENTION SHOULD BE GIVEN TO THE PULLEY TO DETECT EARLY SIGNS OF RUST AND FAILURE OF THE BEARING.  REF IPC 27-10-0-24.  AC TT 50080.  AC CYC 32554.
